# SDR FDEA202401050041

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-300
- Aircraft serial: 42726
- Aircraft time: 11,741 hours, 5,411 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T191325
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER SURFACE PANEL, FORWARD OF OUTBOARD AILERON IS MISSING MULTIPLE FASTENERS. MARKED WITH TAPE. REPLACED CRACKED BEAM PER EA H-5720-T0377649 P1.
